# SDR KCSA081041

- Difficulty date: January 25, 2008
- Submitted: January 26, 2008
- Operation: Air carrier
- Aircraft: N714CK
- Make and model: Boeing 747209B
- Aircraft serial: 22446
- Aircraft time: 89,593 hours, 21,795 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRAME AT STA 2674.85 APROX WL 304 FASTENERS HAVE ELONGATED HOLES ON FRAME STIFFENER.
